Doctor insights on:
Can Anxiety Medication Cause Nightmares
It depends: It depends what kind of medication you are taking. Seroquel (quetiapine) is sometimes used to treat anxiety and it is known to cause bizarre dreams and nightmares. Talk to your doctor about what you are experiencing and have your medications evaluated. Some nightmares might be due to anxiety and more medication might be needed instead of less. More information is needed to make the right decision. ...Read moreSee 1 more doctor answer
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Yes: This is called "rem rebound". Dreaming mostly happens during rem (rapid eye movement) sleep, and rem is suppressed by many anxiety medications. Weaning off such meds results in a temporary over-activity of rem, sometimes causing nightmares, or at least more memorable, vivid dreams. It usually doesn't last long, and is harmless aside from being disturbing & interrupting sleep. ...Read more
When do I need to consider anxiety medication? I stay up till 5am every night & worry 24/7. Is there medication that will help my constant worrying?
Worry: You need to find out cause of worrying and treat that. ...Read more
Severe anxiety, medication not working anymore, and losing ability to cope. Cannot handle children, work, and the like. What to do?
Anxiety: Best option is to partner with your psychiatrist closely to develop a medication regimen and behavioral therapy to combat your anxiety. There are many combination therapies (eg, Pristiq (desvenlafaxine) or other SNRI + Lyrica or other GABA agonist) that can be employed to help your symptomatically. Hope that helps! ...Read moreSee 1 more doctor answer
C-Section Anxiety: Thank you for informing about Anxiety, brain lesion, Vision problems and taking Clonazepam, Fluoxetine, Quinidine. Please see a Neurologist for Diagnosis and Treatment. See a Psychiatrist for •Benefits and side effects of Clonazepam, Fluoxetine •Therapy •Breathing Relaxation •Visual Imagery •Preparation for C-Section for you and your family •Leave to Anesthesiologist for anti-anxiety medication ...Read moreSee 1 more doctor answer
My 11 YO has pretty severe anxiety. I was told that she would benefit from an anti-anxiety medication. Are there any meant specifically for children?
Recovering from Bell's Palsy, and my neuro suggested I increase my anxiety medication to help with my stress (very insecure about my face). What side effects can happen when transitioning from 10 mg of Lexapro to 20 mg? And how gradually should I?
Couple impressions: First, regarding your Bell's palsy, the typically recovery rate is approx. 92.5%, so odds are with you. Secondly, the Lexapro (escitalopram) may take about 3-4 weeks to optimally benefit, and you may not need to go to 20 mg. Lastly, Lexapro (escitalopram) is an antidepressant, and anxiety may respond better to a specific agent in that category. Do you need a Concierge appt? ...Read moreSee 3 more doctor answers
Is it safe to continue taking antidepressants and anxiety medication with a liver ALT reading of 54 U/L? Is it dangerously high?
That depends: You didn't say which specific medications you take. We don't know anything about your overall health. The risks involved would need to be balanced with the severity of your mental health problems and how your symptoms improve on medication. I would talk to your prescribing provider about this. ...Read more
Hello I would like to get back on my anxiety medication(Xanax 2mg) for my last minute trip which I have to fly. I don't fly. I've been in constant panic ( 3 panic attacks today so far) and its constant worry . I can't sleep , I can't focus I'm worrie?
See M.D. for meds: If short acting benzodiazepines( such as Xanax have help relieve your anxiety during plane flights there is usually no reason why it can't be used again. Speak with you GP or internist or a psychiatrist. You have to be careful about overusing them and being sedated to drive or using them regularly and becoming dependent on them . There may be other techniques that can help you with this problem. ...Read moreSee 3 more doctor answers
Can nightmares hurt my unborn baby? I have been experiencing very vivid dreams that cause my anxiety and blood pressure to go up.
NO!!: Nightmares will NOT hurt your baby!! (BTW the reverse may be more common eg: fear of harming your baby--giving nightmares. Discuss your SLEEP HYGIENE with your Primary Care Provider! See what the reason for your vivid dreams may be...ask your OB-GYN if he/she has a suggestion BUT STOP WORRYING!!!!!!!!!!!!!!! Hope this helps.....Good Luck Dr Z ...Read moreSee 1 more doctor answer
What can cause me to wake up with a pounding heart and dizziness in the middle of the night. Not nightmares or anxiety ?
Anxiety: I feel empathy for your Ponding heart and dizziness in the middle of night .and headache and abdominal pain. At age 34, unresolved emotional conflicts, stressors of relationships,. Marriage, Separation, divorce, parenting, work, finances and children leaving home can cause emotional turmoil affecting sleep, cause physical symptoms and anxiety. See a Psychiatrist. for Therapy and medication. ...Read more
cn nightmares cause heart attack? 22, no history of heart probs, frequent anxiety panic attacks, insomnia,
BP normal, blood glucose normal, ECG irreg
Having nightmares almost every night lately and being woken up by them, always remember my dreams. Before never even remembered my dreams. Anxiety?
Dreams: We often dream what we fear.Get a more detailed answer ›
I tried 5htp in the past which seemed to make me happy but I had bad nightmares. I suffer from anxiety. How would you recommend I start? Dosage/ time
Please see doctor: It is always a good idea to see your doctor and discuss your symptoms before trying any medication, whether or not it is prescribed or over the counter. Anxiety symptoms can be due to a number of medical conditions. Undergoing a comprehensive examination and appropriate testing is important. From there, your doctor can either treat or make referrals if warranted. Hope this helps. All the best. ...Read more
Nightmares,shake &anxiety when see an overweight male.Not considered about my weight.Nor have I had any attraction with an over..Should I be worried?
Mystery lover?: There's no need to suffer while you try to solve the mystery. Nightmares and anxiety can mess up your daily life and will not help figure out the cause. Consider talk therapy (if you need Rx - they'll refer) to explore possible meanings if you wish. It can have a connection to the past or not and what you want now is to feel less distress. Best! ...Read more
I have worsening anxiety following a car accident. Not just driving, but nightmares not involving driving that keep me up for hours. What should I do?
- Talk to a doctor online
- Can anxiety cause nightmares?
- Can redbull cause nightmares?
- Can iron cause nightmares?
- Can allegra cause nightmares?
- Can melatonin cause nightmares?
- Can blood pressure medication cause anxiety?
- Can anxiety medication cause low sperm count?
- Can eating late cause nightmares?
- Can a concussion cause nightmares?